# SDR DALA2025061004419

- Difficulty date: June 7, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N105DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50024
- Aircraft time: 11,176 hours, 5,138 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG ASSEMBLY, AFT SPHERICAL BEARING GOUGED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 211-0002:3210-4001-RH/001 00496 REMOVED AND REPLACED SPHERICAL BEARING REF A220 AMP 32-11-03. RH MLG ASSEMBLY INSTALLATION AND OPERATIONAL TEST OF LANDING GEAR EXTENSION/ RETRACTION SYSTEM TO BE PERFORMED ON NR 466. (LP# 1011329)
